`a`

Stabilizing control for an unbounded state-dependent delay equation

Pages: 56 - 65, Issue Special, September 2001

 Abstract        Full Text (1427.3K)              

Matthias Büger - Mathematisches Institut, Justus-Liebig-Universitat Gießen, Arndtstr. 2, 35394 Gießen, Germany (email)
Marcus R.W. Martin - Mathematisches Institut, Justus-Liebig-Universitat Gießen, Arndtstr. 2, 35394 Gießen, Germany (email)

Abstract: Please refer to Full Text.

Keywords:  Delay equations, state dependent delays.
Mathematics Subject Classification:  34K15, 34K35, 58F13.

Published: November 2013.